Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

INVESTIGATION OF THE SCHEMESWITH SYMMETRIZED DERIVATIVES FOR THE NUMERICAL SOLUTION OF THE ADVECTION EQUATION WITH DELAY

Annotation

This paper considers the scheme of symmetrized derivatives for solving the advection equation with functional delay. The order of convergence is constructed here. Also the paper contains some numerical experiments with different types of delay.

Keywords

advection equations with delay; numerical methods

Full-text in one file

Download

UDC

519.63

Pages

1420-1422

References

1. Pimenov V.G., Sviridov S.V. Setochnye metody resheniya uravneniya perenosa s zapazdyvaniem // Vestnik Udmurtskogo un-ta. Matematika. Mekhanika. Komp'yuternye nauki. 2014. № 3. S. 59–74. 2. Kalitkin N.N. Chislennye metody. Sankt-Peterburg: BKhV-Peterburg, 2011. 586 s. 3. Pimenov V.G. Raznostnye metody resheniya uravneniy v chastnykh proizvodnykh s nasledstvennost'yu. Ekaterinburg: Izd-vo Ural. un-ta, 2014. 134 s.

Received

2015-06-01

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.